# SDR AMTA200700200

- Difficulty date: April 22, 2007
- Submitted: May 1, 2007
- Operation: Air carrier
- Aircraft: N163AT
- Make and model: Lkheed 10113853
- Aircraft serial: 1229
- Engine: Rroyce RB211524B4
- System (JASC): 3411 · Pitot/Static System
- Part: Probe
- Part number: 0856CR9
- Part serial: 177038
- Condition: Unserviceable
- Location: Pitot/Static
- Part time: 13,087 hours, 2,768 cycles
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CAPT ALTIMETER READ 250 FT LOW AT FL310.  VERIFIED BY INS AND ATC GROUND READOUT.  REMOVED AND REPLACED CAPT UPPER LT PITOT STATIC PROBE IAW AMM 34-13-01.  PERFORMED PITOT STATIC LEAK CHECK, SYSTEM OPS CHECK GOOD.  (K)
